MathSciNet Relay Station
MathSciNet bibliographic data
MR1683180 (2000b:49021) 49J40 (47J20 47J25 65K10 90C33)
Noor, M. A. Some algorithms for general monotone mixed variational inequalities. Math. Comput. Modelling 29 (1999), no. 7, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement